Duke Mathematical Journal

Weak Lebesgue spaces and quantum mechanical binding

William G. Faris

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 365-373.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311646

Digital Object Identifier
doi:10.1215/S0012-7094-76-04332-5

Mathematical Reviews number (MathSciNet)
MR0425598

Zentralblatt MATH identifier
0329.46037

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Faris, William G. Weak Lebesgue spaces and quantum mechanical binding. Duke Math. J. 43 (1976), no. 2, 365--373. doi:10.1215/S0012-7094-76-04332-5. https://projecteuclid.org/euclid.dmj/1077311646


Export citation